MathSciNet Relay Station
MathSciNet bibliographic data
MR121665 (22 #12399) 46.00
Yosida, Kôsaku Fractional powers of infinitesimal generators and the analyticity of the semi-groups generated by them. Proc. Japan Acad. 36 1960 86–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement